# SDR 2005FA0000227

- Difficulty date: October 14, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N132EP
- Make and model: Amd FALCONF
- Aircraft serial: 463
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: M20R751804A1
- Condition: Chafed
- Location: Hyd System
- Part time: 4,397 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 HYDRAULIC PIPES WERE CHAFING AGAINST EACH OTHER IN THE RT ENGINE PYLON.  THE 2 PIPES WERE REMOVED AND REPLACED ENSURING NO CONTACT BETWEEN THEM.  (GL19200501324).  (K)  (NR 2 OF 2)
